My doctor put me on Cymbalta 60mg for chronic back pain. I wish I had done more research on this drug and how dangerous it is. Google it and you will find that the FDA reluctantly approved it for chronic pain. If they had reservations about it...why did they approve it for off label prescribing?
Anyway...it has truly affected my life in the most negative ways you can imagine....and getting off of it has truly been horrible. You don't want to go there! After 6 months of being off the drug, I still have withdrawal symptoms, but not as bad. So there is hope and I will get my life back!
It has taken so much away from me, but I am determined to get it back. Just not a patient person. I have to keep telling myself that I am dealing with a brain injury and people can and do recover.
I did not have all of these symptoms while on the drug and the worst happened when I stopped taking it. Seizures, brain zaps, flu like symptoms, horrible depression, loss of appetite, loss of focus and unable to concentrate or follow a thought....to name a few.
The brain zaps by far are the worst of all. Almost like having a seizure.
So...if you or any of your loved ones are taking this drug...consider the side affects and the withdrawals you will go through when you decide to stop taking it. Too many people are being given this drug and not being told what happens if you don't take it. It is being prescribed as an alternative to opioids but just as dangerous.
My creativity and desire to sew has been stunted to say the least. But I do have a few things completed and it does make me feel better to see them finished! This week, I quilted two WIPS and getting the bindings on them...yay!
Ready for Project Linus!
A bit of free motion quilting this week.
I have a quilt in the Summer 2019 of Easy Quilts...yay! This was a fun and easy quilt to make, no curved piecing!
Hopefully I will have more to show you as the summer progresses and as I heal. Not looking for any sympathy...just want to warn others so this does not happen to anyone else.
grace and peace....Sharon